# SDR C2XA01CL071

- Difficulty date: April 1, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: MS21042L3
- Condition: Worn
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP FLIGHT 4089 THE CREW REPORTED THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE INSPECTED AND FOUND THE BOLT AND NUT ON THE INTERNAL HANDLE ASSEMBLY TO BE WORN.  THE HARDWARE WAS REPLACED AND OPERATIONAL CHECKS OF THE DOOR WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  BOLT P/N IS AN3-13A.
